toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Goles, E.; Salinas, L. pdf  doi
openurl 
  Title Sequential operator for filtering cycles in Boolean networks Type Journal Article
  Year 2010 Publication Advances In Applied Mathematics Abbreviated Journal Adv. Appl. Math.  
  Volume 45 Issue 3 Pages 346-358  
  Keywords  
  Abstract Given a Boolean network without negative circuits, we propose a polynomial algorithm to build another network such that, when updated in parallel, it has the same fixed points than the original one, but it does not have any dynamical cycle. To achieve that, we apply a network transformation related to the sequential update. As a corollary, we can find a fixed point in polynomial time for this kind of networks. (C) 2010 Elsevier Inc. All rights reserved.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0196-8858 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000281294000004 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 94  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: